Please Note:

The Open Access Repository will be moving to a new authentication system on the 1st of November.

From this date onwards, account holders will be required to login using their University of Tasmania credentials.
If your current repository username differs from your University username, please email E.Prints@utas.edu.au so we can update these details on your behalf.

Due to the change, there will be a short outage of the repository from 9am on the morning of the 1st of November

Open Access Repository

On congruences of automata defined by directed graphs

Downloads

Downloads per month over past year

Kelarev, A and Sokratova, O (2003) On congruences of automata defined by directed graphs. Theoretical Computer Science, 301 (1). pp. 31-43.

[img]
Preview
PDF
congruences.pdf | Download (243kB)
Available under University of Tasmania Standard License.

| Preview

Abstract

Graphs and various objects derived from them are basic
essential tools that have been actively used in various
branches of modern theoretical computer science. In
particular, graph grammars and graph transformations have
been very well explored in the literature.
We consider finite state automata defined by directed graphs,
characterize all their congruences, and
give a complete description of all automata of this type
satisfying three properties for congruences introduced and
considered in the literature by analogy with classical
semisimplicity conditions that play important roles in
structure theory.

Item Type: Article
Keywords: directed graphs, finite state automata
Journal or Publication Title: Theoretical Computer Science
Publisher: Elsevier
Page Range: pp. 31-43
Date Deposited: 18 Feb 2005
Last Modified: 18 Nov 2014 03:10
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP